Too Many Meds Etc?
Hi everyone. First time I've posted. I'm hoping for some kind of feedback or others with a similar experience. The Doctor put me on Toprol xl 50 mg some time last year and then a few months later the pharmacist changed it to the generic metoprolol ... more »
Hi everyone. First time I've posted. I'm hoping for some kind of feedback or others with a similar experience. The Doctor put me on Toprol xl 50 mg some time last year and then a few months later the pharmacist changed it to the generic metoprolol succinate which seemed fine. So I've been taking metoprolol succinate 50 mg since August last year along with tekturna 300 mg just fine. Just last month I tried the mail order to save money on the metoprolol. I thought it was strange the pill was shaped differently but didn't think much of it. The very next day I started to have chest pain. I at first was chalking it up to lack of sleep due to the new puppy but after 4 or more days later, I took my blood pressure and it was high again and I wasn't feeling good. So on the 5th day I demanded to get on the original toprol xl because I felt that should be safer. My blood pressure was still rising but the chest pain stopped. I went in to see the doctor and my pulse was 117 and blood pressure was 153/96. I explained to her that the symptoms started as soon as I switched to the generic that was by a different manufacturer. I think she pretty much blew me off. She doubled my dose to 100 mg. After a few days, my blood pressure was still high and I just didn't feel good. She decided on a water pill. No good. My whole body was achy. After that she thought I needed a third medication, Diovan 160 mg. She also wanted to do a mid section ultrasound to check my renal artery but they haven't still done that. Finally after 3 days my pressure was normal again but this whole time I have been so fatigued and my head is extremely fuzzy. I have dry red eyes too. Who would have ever thought that generics by two different manufactures could cause this. I wish had NEVER taken the different generic. Everything was going just fine until that happened. Now I feel like a drug addict. Also, I noticed since taking the Diovan my hearing in my left ear sometimes gets dulled like there is something in there. No ringing, just like it's being blocked. Has anyone had this happen? Well, if you read this sorry if it's long but I needed to let it out. I'm not sure where to go from here. I'm so tired of seeing the doctors.